# SDR SWAA2016030149553

- Difficulty date: January 21, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET CRACKED, AT RSS 235, COMMON TO UPPER SPAR CHORD.  R & R BRACKET IAW SRM.
